# SDR CALA2025072506922

- Difficulty date: July 22, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 83,238 hours, 34,036 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Computer
- Part number: 1663214301
- Part serial: B5783
- Condition: Faulted
- Location: Zone 100
- Part time: 725,784 hours, 711,756 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ALL CAPTS AIR DATA AND ANTI ICE PROBES FAILED ON DEPARTURE PILOTS REP MULTI ANTI-ICE CAPT PROBE MSGS ON ECAM. SW'ED AIR DATA SW TO POS 3. MSGS STOPPED. FOUND "NO PHC 1 DATA" FAIL MSG ON PFR. SEE PHOTO. R&R PHC 1. INSTALL TEST GOOD. REF AMM 30-31-34-400-002-A & IPC 30-31-34-01 PARTS USED: 31-3130-9-0003,QTY :1 ROTABLE PARTS CHG:TT # 1431667 SN OFF 5783 PN OFF 31-3130-9-0003  COMPUTER, PROBE  OFF 31-3130-9-0003 5783 ON 31-3130-9-0003 1508 *INFO UPDATE* PERFORMED CFDIU BITE. BITE CHECK GOOD. REPLACED PHC 1 PER TS REF TSM 31-32-00-810-894-A
